# SDR C2XA02CL002

- Difficulty date: January 4, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING A 2A INSPECTION MAINTENANCE FOUND THE EMERGENCY LIGHT AT ROW 3 WAS INOPERATIVE.MAINTENANCE REPLACED THE EMERGENCY LIGHT BULB AT ROW 3.OPERATIONAL CHECKS WERE GOOD.
